# SDR COMA0670114

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 7,465 hours, 5,725 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 510007
- Part serial: MAL0792
- Condition: Faulty
- Location: Horizontal Stab
- Part time: 7,467 hours, 5,725 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5885 - DURING LANDING AT RSW THE ELEVATOR CONTROL SYSTEM TEMPORARILY JAMMED AND RELEASED BY ITSELF.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ELEVATOR NR 2 POWER CONTROL UNIT.
